Deterministic Equation for Self-Resonant Structures of Very Small Normal-Mode Helical Antennas

QuocDinh NGUYEN  Naobumi MICHISHITA  Yoshihide YAMADA  Koji NAKATANI  

Publication
IEICE TRANSACTIONS on Communications   Vol.E94-B   No.5   pp.1276-1279
Publication Date: 2011/05/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E94.B.1276
Print ISSN: 0916-8516
Type of Manuscript: Special Section LETTER (Special Section on Antenna and Propagation Technologies Contributing to Diversification of Wireless Technologies)
Category: Antennas
Keyword: 
normal-mode helical antenna,  self-resonant structure,  capacitive reactance,  inductive reactance,  

Full Text: PDF>>
Buy this Article




Summary: 
For the easy design of very small normal-mode helical antennas (NMHAs), an equation that helps determine the self-resonant structures of these antennas is developed. For this purpose, the expression for the capacitance of an NMHA is established. The accuracy of this design equation is confirmed by comparing the results obtained using the equation with the simulation results.